MathSciNet Relay Station
MathSciNet bibliographic data
MR2919366 34A55 (34B24 34L05)
Panakhov, Etibar S.; Yilmazer, Resat A Hochstadt-Lieberman theorem for the hydrogen atom equation. Appl. Comput. Math. 11 (2012), no. 1, 74–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement